# SDR 95ZZZX2169

- Difficulty date: April 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3115Y
- Make and model: Hughes 369D
- Aircraft serial: 500716D
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23007506
- Condition: Defective
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GOVERNOR WOULD NOT HOLD RPM WITH SLIGHT POWER CHANGES.  THIS UNIT HAS BEEN SENT IN FOR REPAIR 2 TIMES BEFORE IN THE LAST 239.8 HOURS FOR THE SAME PROBLEM.  SEE ALLISON 250 REPORT A160113.
